Dear Doctor , im 21 yrs old, i want my penis to stay hard for a while when im having sex with my girlfriend..usually i last like less than 10 mins or so. i want an over the counter medicine like viagra but something that doesnt hurt my body or is bad for me when i get older. i live in usa
welcome to HealthcareMagic
The time of 10mins is fine as the normal time is around 3 mins so you are normal.Whether you take over the counter medicines or get prescribed viagra the time may increase but please understand 3 things:-
-you are not going to take those medicines life long so even when you stop it you will miss them and feel that your time has reduced and so you will feel as you have grown weak.
-if you do sex with your girlfriend with help of medicines to increase the time then your girlfriend will never be satisfied without the medicine
-Even if you do sex for hours you will get pleasure and satisfaction only when you get orgasm that is when the sperms are discharged and remember that pleasure is only for few seconds .
So please try to stay away from these medicines and enjoy natural sex and you will be happy.
I hope my answer is helpful to you .
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
hi doctor i am a married male age 38 having a boy baby of 7 years old and wanted to go for the second child, and i stay in abroad and have just come to chennai on annual vacation but unable to satisfy my wife because my penis is not getting errected during intercourse. can u please advise 2 Problem i have encountered, one penis is getting errected but at the time of intercourse it is getting small and unable to perform intercourse and sometimes penis is not getting errected at all need your help
I am an india, from kerala my problem is since 3 years now,,I am engaged and,,but since 3 years now,, i cannot have intercours with my wife. while we are near and start to have sex, my penis will get erect, and when i trying to insert my penis in her vagina suddenly my penis is becoming down and not erecting at all. iam really shame with my wife, what to do I dont know, please you people can help me,,please show me the good suggetion. if any good doctors near by Mangalore Karnataka, please advise me thanks and regards jai
hi iam 29 years old.NO PROBLEMS IN ERECTION,THE ONLY PROBLEM IS MY PENNIS DOES NOT GET STIFF ENOUGH LIKE IT USED TO..ALSO AS SOON AS I START DOING IT MY PENNIS LOOSES ITS STIFFNESS AND I HAVE TO GIVE IT A MINUTE TO GET HARD AGAIN..... HOW CAN I OVERCOME THAT...
IM Angulakshmi aged 28,female residing at trichy.I was suffering from VSD,PDA,PAH from birth.Upto my 15yrs of age i got treatment at CMC ,VELLORE,after that in MADRAS MEDICAL MISSION.At 2005 i had my last review at APOLLO, CHENNAI and following medices as the prescribed till today.SILDENAFIL CITRATE 50 MG 1-0-1, LASIX 1/2-0-0,DERIPHYLINE 1-0-1.But these treatments gave me a result that im not operatable & not to get married.
IS im cureable?may I get marriage?if i got marriage is any problem for me?if not means why?
I just received a package of sildenafil citrate 100mg through the mail. The package is from cedar wood pharmacy and the pills are from Dr. Reddy laboratory . They suppose to be like Viagra. The pills are round with the imprint SC on one side and 100 on their other. My question is are these pills safe to take?
I`m 31 year with 54wt from Manipur,India. I lost a boy kid last year who suffered from conjunitial heart disease. I now I can`t pregnant though I followed advicewith instruction s from doctors . I`m advised to insert sildenafil citrate tablets in vigina.What is the use of it and how it is used
I have difficulty with the hardness of my erections. I have noticed that the bulbo-cavernosus muscle is not engorged when I am erect. During intercourse, my erection is less hard than it should be for entry and my penis becomes soft. I have been...